Alert archive / Texas / Tornado Warnings in 2023

Tornado Warning 15, NWS Midland/Odessa, TX

June 2, 2023Terrell County, Texas

NWS Midland/Odessa, TX issued this tornado warning at Jun 2, 2023, 6:45 PM CDT for Terrell County, Texas. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2023, 6:45 PM CDT (23:45 UTC)
Expired
Jun 2, 2023, 7:30 PM CDT
In force
45 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Terrell County, TX

The radar

The Laughlin AFB radar (KDFX), 166 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 6:45 PM CDTTORNADO7 S Dryden, TXDue to the rural location and lack of damage indicators, no damage was found and the tornado was rated an EF-Unknown. Photos and radar were used to estimate path length and time. The tornado continued for nearly 45 minutes before crossing the international bor
Jun 2, 7:06 PM CDTTORNADO10 Sse Dryden, TXChaser shared photo of ongoing tornado south of Highway 90.
Jun 2, 7:06 PM CDTTORNADO10 Sse Dryden, TXChaser shared photo of ongoing tornado south of Highway 90.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 11:57 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 11.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2023-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1255 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2023-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1255 J/kg
Mixed-layer CIN
-225 J/kg
Mixed-layer LCL
663 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

740 
WFUS54 KMAF 022345
TORMAF
TXC443-030030-
/O.NEW.KMAF.TO.W.0015.230602T2345Z-230603T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Midland/Odessa TX
645 PM CDT Fri Jun 2 2023

The National Weather Service in Midland has issued a

* Tornado Warning for...
  Southeastern Terrell County in southwestern Texas...

* Until 730 PM CDT.
    
* At 645 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Dryden, moving east at 35 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southeastern Terrell County, including the following locations...
  Terrell County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2980 10181 2980 10180 2981 10183 2979 10182
      2981 10185 2980 10187 2991 10223 3007 10221
      3008 10176 2978 10176 2979 10178 2978 10179
      2978 10181
TIME...MOT...LOC 2345Z 284DEG 30KT 2996 10211 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

93
3 follow-up statements
451 
WWUS54 KMAF 022347
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
647 PM CDT Fri Jun 2 2023

TXC443-030030-
/O.CON.KMAF.TO.W.0015.000000T0000Z-230603T0030Z/
Terrell TX-
647 PM CDT Fri Jun 2 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
SOUTHEASTERN TERRELL COUNTY...
    
At 646 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Dryden, moving east at 35 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation. Spotter reports tennis ball size 
         hail.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Dryden and Terrell County Airport. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2980 10181 2980 10180 2981 10183 2979 10182
      2981 10185 2980 10187 2991 10223 3007 10221
      3008 10176 2978 10176 2979 10178 2978 10179
      2978 10181
TIME...MOT...LOC 2346Z 284DEG 30KT 2996 10209 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

93
564 
WWUS54 KMAF 030002
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
702 PM CDT Fri Jun 2 2023

TXC443-030030-
/O.CON.KMAF.TO.W.0015.000000T0000Z-230603T0030Z/
Terrell TX-
702 PM CDT Fri Jun 2 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
SOUTHEASTERN TERRELL COUNTY...
    
At 702 PM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles southeast of Dryden, moving southeast at 30 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Dryden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2988 10214 3007 10212 3008 10176 2978 10176
      2979 10178 2979 10181 2980 10181 2980 10180
      2981 10183 2980 10182 2980 10183 2981 10185
      2981 10186 2986 10208
TIME...MOT...LOC 0002Z 298DEG 24KT 2990 10202 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

93
661 
WWUS54 KMAF 030012
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
712 PM CDT Fri Jun 2 2023

TXC443-030030-
/O.CON.KMAF.TO.W.0015.000000T0000Z-230603T0030Z/
Terrell TX-
712 PM CDT Fri Jun 2 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
SOUTHEASTERN TERRELL COUNTY...
    
At 711 PM CDT, a confirmed tornado was located 12 miles west of
Pumpville, or 15 miles southeast of Dryden, moving east at 35 mph.

HAZARD...Damaging tornado and tennis ball size hail.

SOURCE...Weather spotters confirmed a tornado south of Hwy 90.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Terrell County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2988 10214 3001 10212 3008 10176 2978 10176
      2979 10178 2979 10181 2980 10181 2980 10180
      2981 10183 2980 10182 2980 10183 2981 10185
      2981 10186 2986 10208
TIME...MOT...LOC 0011Z 284DEG 30KT 2988 10194 

TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN

$$

93

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this tornado warning went out at Jun 2, 6:38 PM CDT, 7 minutes earlier.

Area forecast discussion, Jun 2, 6:38 PM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
638 PM CDT Fri Jun 2 2023

...New AVIATION...

.SHORT TERM...
(This afternoon through Saturday night)
Issued at 1156 AM CDT Fri Jun 2 2023

* Widespread Severe Weather Expected This Afternoon and Evening

Low clouds that developed this morning are quickly eroding from west
to east, with an agitated cumulus field already evident on satellite
across Southeast New Mexico south across the Trans Pecos toward the
Rio Grande Valley. Convective activity is off to an early start as
well, with showers and storms over northern Lea county including a
severe thunderstorm near Hobbs, as well as another along I-10 west
of Fort Stockton. The main driving force behind today's severe
threat is a mid-level short wave, which per latest water vapor
imagery is currently translating over far West Texas and will move
northeastward across eastern New Mexico and West Texas through this
afternoon. At the surface, a dryline up against the higher terrain
will mix eastward, and as it sharpens in the vicinity of the TX/NM
state line coincident with increasing ascent due to the
aforementioned short wave, more widespread and rapid convective
development is expected early afternoon. Instability 2000-3000+ J/kg
is expected east of the dryline, with localized higher instability
along the dryline where moisture will pool. Effective shear pushing
50 kt along with lapse rates approaching 8-9 C/km will allow for all
severe hazards, with storms that develop expected to quickly
intensify, with very large hail, damaging winds, tornadoes, and
heavy rain/flash flooding all possible. Discrete supercells will be
the initial storm mode, with long straight hodographs indicating
potential for storm splits and significant hail up to the size of
softballs. Numerous remnant outflow boundaries also exist across the
region, and if any supercell manages to latch onto one of these
boundaries, a local enhancement of streamwise vorticity could yield
increased tornado threat, especially during the afternoon.

Late afternoon into the evening as storms move eastward, storm mode
will gradually transition into multicell clusters and line segments
as cold pools merge and storms become outflow dominant. At that
time, the hail threat will gradually diminish, with damaging winds
becoming the primary concern, with a nonzero tornado threat
continuing. As for exactly when/where this transition will occur,
there remains uncertainty, though it looks like the best potential
will be across the eastern Permian Basin and Lower Trans Pecos. Also
of note today is the potential for a discrete supercell to develop
over Pecos county associated with low-level convergence and
vorticity enhancements over the Stockton Plateau along the higher
terrain and Pecos River Valley. Thus, the Stockton Plateau (Pecos
and Terrell counties) may see a heightened tornado threat this
afternoon. A Tornado Watch is currently in effect for Southeast New
Mexico and most of West Texas until 800 PM CDT.

The bulk of storm activity will move east of the area late evening,
though trailing stratiform precipitation may keep light to moderate
rain across eastern areas well into tonight, with potential for back-
building storms (some strong) along outflow. Lows tonight in the
wake of the storms will drop into the middle 50s to middle 60s for
most, near or just below normal for early June. Heading into
Saturday, highs are expected to be similar to today, in the 80s for
most locations and 90s focused along the Pecos and Rio Grande
Valleys. Given little change to the upper pattern, that is, weak
ridging over Texas with a trough to the west and another to the
east, yet another day of scattered showers and thunderstorms is
expected. Storms may become strong to severe, especially along
remnant outflow boundaries from today's convection, though the
intensity will be much less than today. Primary threats will include
large hail, damaging wind gusts, heavy rain, and flash flooding.

&&

.LONG TERM...
(Sunday through Thursday)
Issued at 1156 AM CDT Fri Jun 2 2023

Not much to say about long term except that a similar pattern to
last week is expected for this upcoming week as upper ridging
develops to our west with a stationary low over Baja CA.
Southeasterly surface flow will usher in decent moisture and
disturbances moving across the ridge each day will create the
opportunity for thunderstorms to develop each afternoon. Storms will
be strong to severe, with initiation off the dryline and outflow
boundaries from previous days storms. These storms will be mostly
diurnally drive and move eastward and out of the region by late
evening. With limited shear and the weak ridge firmly in place,
widespread severe weather isn't expected, although afternoon storms
will still be capable of large hail, strong winds, and heavy rain
leading to localized flooding. The thermal ridge axis sets up to our
west, so highs through Thursday will be below normal in the low to
mid 80s for most.

&&

.AVIATION...
(00Z TAFS)
Issued at 632 PM CDT Fri Jun 2 2023

Tail end of thunderstorm complex currently moving through Permian
Basin at this time. These should just graze MAF but outflows over
30kts possible before wind returns to SE. VFR overall but could
see low clouds at MAF in the morning. Rest of TAF sites look good
this evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               61  83  61  83 /  40  30  30  30
Carlsbad                 59  90  61  87 /  10  20  20  20
Dryden                   67  86  64  87 /  20  30  20  10
Fort Stockton            63  88  62  87 /  20  30  10  20
Guadalupe Pass           59  85  59  81 /   0  10  10  20
Hobbs                    56  85  59  83 /  30  20  20  20
Marfa                    53  86  52  84 /   0  40  10  30
Midland Intl Airport     61  85  62  84 /  30  30  20  20
Odessa                   62  85  62  84 /  30  30  20  20
Wink                     62  90  63  89 /  20  20  20  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...None.
NM...None.
&&

SHORT TERM...84
LONG TERM....88
AVIATION...72
Hazardous weather outlook, Jun 2, 12:05 PM CDT, 6 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
1205 PM CDT Fri Jun 2 2023

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-031715-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
1205 PM CDT Fri Jun 2 2023 /1105 AM MDT Fri Jun 2 2023/

This Hazardous Weather Outlook is for southeast New Mexico,
southwest Texas and western Texas.

.DAY ONE...This afternoon and tonight.

An high potential for severe thunderstorms exists across the Permian
Basin, Southeast New Mexico, and the Trans Pecos this afternoon and
evening. A Tornado Watch is in effect through 8 PM CDT tonight. Any
severe thunderstorms will have the potential to produce very large
hail, damaging wind gusts, and a few tornadoes. Additionally, any
thunderstorms will be able to produce torrential rainfall and
potential flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Saturday onward will have daily thunderstorm chances during the
afternoon and evening across the region. Each day will have the
potential for strong to severe thunderstorms capable of producing
torrential rainfall, strong winds, localized flooding, and hail.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

In the hours before

Local storm report, Jun 2, 5:28 PM CDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
528 PM CDT Fri Jun 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     Flash Flood      Andrews                 32.32N 102.55W
06/02/2023                   Andrews            TX   Storm Chaser

            Street flooding with cars stranded in
            Andrews.

&&
Local storm report, Jun 2, 6:04 PM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
604 PM CDT Fri Jun 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     Hail             Gardendale              32.02N 102.37W
06/02/2023  M1.25 inch       Ector              TX   NWS Employee

&&
Local storm report, Jun 2, 6:31 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
631 PM CDT Fri Jun 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     Hail             4 NW Midland            32.04N 102.12W
06/02/2023  E1.00 inch       Midland            TX   NWS Employee

            Lots of nickel to quarter size hail.

&&
Local storm report, Jun 2, 6:34 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
634 PM CDT Fri Jun 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     Hail             2 WNW Midland           32.01N 102.12W
06/02/2023  M1.00 inch       Midland            TX   Trained Spotter

            Measured quarter size hail in central
            Midland.

&&
Local storm report, Jun 2, 6:36 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
636 PM CDT Fri Jun 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     Hail             3 WNW Midland           32.01N 102.13W
06/02/2023  E1.00 inch       Midland            TX   Public

            Report from mPING: Quarter (1.00 in.).

&&
Local storm report, Jun 2, 6:37 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
637 PM CDT Fri Jun 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     Hail             3 WNW Midland           32.01N 102.13W
06/02/2023  E1.25 inch       Midland            TX   Public

            Report from mPING: Half Dollar (1.25 in.).

&&

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 11:52 AM CDTSpecial Weather StatementMAFReeves38 min
Jun 2, 12:17 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves43 min
Jun 2, 12:36 PM CDTSevere Thunderstorm WarningMAFGaines54 min
Jun 2, 12:57 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFCrane, Pecos63 min
Jun 2, 1:16 PM CDTTornado WarningMAFPecos29 min
Jun 2, 1:23 PM CDTTornado Warning Tornado observedMAFGaines52 min
Jun 2, 1:27 PM CDTSevere Thunderstorm WarningMAFAndrews63 min
Jun 2, 1:31 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFGaines59 min
Jun 2, 1:45 PM CDTTornado Warning Tornado observedMAFPecos45 min
Jun 2, 2:10 PM CDTTornado WarningMAFAndrews50 min
Jun 2, 2:19 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFPecos41 min
Jun 2, 2:20 PM CDTSevere Thunderstorm WarningMAFGaines55 min
Jun 2, 2:23 PM CDTTornado Warning Tornado observedMAFPecos22 min
Jun 2, 2:44 PM CDTTornado Warning Tornado observedMAFPecos, Terrell46 min
Jun 2, 2:58 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFAndrews, Gaines47 min
Jun 2, 2:58 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFPecos, Terrell62 min
Jun 2, 3:03 PM CDTFlash Flood WarningMAFGaines4 hr
Jun 2, 3:07 PM CDTFlash Flood WarningMAFPecos2 hr
Jun 2, 3:09 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines51 min
Jun 2, 3:18 PM CDTFlash Flood WarningMAFPecos117 min
Jun 2, 3:19 PM CDTSevere Thunderstorm WarningMAFDawson, Gaines56 min
Jun 2, 3:23 PM CDTFlash Flood WarningMAFDawson, Gaines3 hr
Jun 2, 3:27 PM CDTFlash Flood WarningMAFAndrews4 hr
Jun 2, 3:27 PM CDTTornado Warning Tornado observedMAFPecos, Terrell48 min
Jun 2, 3:40 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFAndrews, Borden, Dawson, Gaines, Martin65 min
Jun 2, 3:57 PM CDTSevere Thunderstorm Warning Destructive damage threatMAFPecos, Terrell63 min
Jun 2, 4:01 PM CDTFlash Flood WarningMAFPecos, Terrell119 min
Jun 2, 4:13 PM CDTTornado WarningMAFPecos, Terrell47 min
Jun 2, 4:17 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson43 min
Jun 2, 4:46 PM CDTSevere Thunderstorm WarningMAFAndrews, Dawson, Gaines, Martin59 min
Jun 2, 4:49 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFPecos, Terrell56 min
Jun 2, 4:50 PM CDTFlash Flood WarningMAFTerrell115 min
Jun 2, 4:53 PM CDTFlash Flood WarningMAFAndrews, Dawson, Gaines, Martin2 hr
Jun 2, 4:53 PM CDTTornado WarningMAFTerrell52 min
Jun 2, 4:58 PM CDTSevere Thunderstorm Warning Destructive damage threatMAFBorden, Dawson47 min
Jun 2, 5:06 PM CDTTornado WarningMAFPecos, Terrell39 min
Jun 2, 5:23 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos, Terrell67 min
Jun 2, 5:29 PM CDTFlash Flood WarningMAFBorden3 hr
Jun 2, 5:32 PM CDTFlash Flood WarningMAFPecos, Terrell118 min
Jun 2, 5:40 PM CDTTornado WarningMAFTerrell50 min
Jun 2, 5:42 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFBorden, Scurry63 min
Jun 2, 5:42 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Howard, Martin63 min
Jun 2, 5:42 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFPecos, Terrell63 min
Jun 2, 5:48 PM CDTDust Storm AdvisoryMAFEctor, Glasscock, Howard, Martin, Midland, Winkler57 min
Jun 2, 5:51 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Martin, Midland54 min
Jun 2, 5:59 PM CDTDust Storm AdvisoryMAFBorden, Glasscock, Howard61 min
Jun 2, 5:59 PM CDTFlash Flood WarningMAFTerrell2 hr
Jun 2, 6:28 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFTerrell62 min
Jun 2, 6:32 PM CDTFlash Flood WarningMAFMartin, Midland118 min
Jun 2, 6:32 PM CDTSevere Thunderstorm WarningMAFGlasscock, Midland58 min
Jun 2, 6:37 PM CDTDust Storm AdvisoryMAFHoward, Mitchell, Scurry53 min
Jun 2, 6:38 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFTerrell37 min
Jun 2, 6:40 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFTerrell35 min
Jun 2, 6:43 PM CDTSevere Thunderstorm WarningMAFBorden, Howard, Mitchell, Scurry62 min

Nearby

Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.